# SDR DALA2021120707554

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 64,599 hours, 8,577 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 4L CLOSED BUT ECAM INDICATES DOOR IS OPEN. CORRECTIVE ACTION: DOOR 4 LH OPENED AND CLOSED OPS CHECKED GOOD. (8194320)
